# SDR CHQA20130423132

- Difficulty date: April 23, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,890 hours, 24,540 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,151 hours, 24,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14544627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INNER SKIN AT THE POTABLE WATER NIPPLE FILL.  THE SKIN WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-007598.
